# SDR DLM90991709

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Ceiling
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING CEILING INOP.  FOUND BROKEN WIRES IN CEILING REPAIRED WIRES.  OPS NORMAL.
